Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dry skin on neck, intense itching, temporary relief with Dipsalic. Can I continue using it?

I have a dry skin on the neck . Due to humid weather, the itiching started on the dry skin. I used Lactocalmine location, and it was temporary relief. Last night, I used Dipsalic oinmnent and my itiching is reduced. Kindly let me know if I should continune applying Dipsalic oirnment or do you suggest any other treatement.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
lactomine lotion is a mostirising cream, you can continue that cream
Dipsalic is a steroid preparation, it should be used cautiously, it should not be applied in crease/ joints as it has fallowing side effects:
thinning of skin
fungal infection
strech marks may increase..
you can take tab. loratidine for itching control, and apply moistirising cream...
FOr further management consult dermatologist
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor